# SDR AWXA200600609

- Difficulty date: April 2, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 440 hours, 182 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653128
- Part serial: 05237H9710
- Condition: Cracked
- Location: Cockpit
- Part time: 451 hours, 188 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - AIR TURN BACK - FLT 454 - CREW REPORTED THAT THE RT F/O'S SLIDING WINDOW CRACKED DURING CLIMB.  CREW RETURNED TO STL AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE F/O'S SLIDING WINDOW IAW AIRBUS 319 AMM 56-12-11-400. VENDOR TEARDOWN IDENTIFIED A FRACTURED OUTER GLASS PLY. THE CAUSE OF THE FRACTURE WAS BEING STRUCE WITH A FOREIGN OBJECT (FOD). THE WINDOW WAS NOT REPAIRABLE  AND WAS SCRAPPED
